Mathematics: Page 90: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 103 | Views: 771

Mathematics, Iraq, Volume 7 Issue 2, February 2018

Pages: 1502 - 1506

New Properties and Their Relation to type Weyl-Browder Theorems

Buthainah A.A. Ahmed | Zaman Adel Rashid

Downloads: 103 | Views: 831

Mathematics and Statistics, Thailand, Volume 9 Issue 9, September 2020

Pages: 1202 - 1205

How Thailand Tackles COVID-19: Introducing and Adapting into New Norms

Binnaree Kongsri Bodindecha | Sasirucha Winya Bodindecha | Montraluk Prommanee | Nattanit Kulviwat | Saranchaya Sangkarak | Piytathida Yodpibul

Downloads: 101 | Views: 739

Mathematics, Iraq, Volume 6 Issue 11, November 2017

Pages: 1895 - 1906

The Effect of OReillys Strategy in Evaluating the Arguments and Uncovering the Mistakes and Mathematical Errors of the Third Grade Students in Mathematics

Dr. Areej Khader Hassan

Downloads: 99 | Views: 903

Mathematics, India, Volume 6 Issue 4, April 2017

Pages: 2513 - 2521

Concept of Pythagorean Theorems New Proof and Pythagoreans Triple with Ancient Vedic Investigation

Jas Paul Singh

Downloads: 99 | Views: 885

Mathematics, India, Volume 10 Issue 1, January 2021

Pages: 551 - 560

Evenly Divisible Composite Pseudo Intrinsic Vertex-Magic Graphs With Factorizable Property

G. Vetrivel | R. Nishanthini

Downloads: 98 | Views: 833

Mathematics, India, Volume 9 Issue 10, October 2020

Pages: 1741 - 1743

Zeta Function

Dibyajyoti Dutta

Downloads: 97 | Views: 897

Mathematics, India, Volume 10 Issue 1, January 2021

Pages: 522 - 527

Load-Tolerating Capability of the Bearing due to Various Film Shapes of Rough Longitudinal Slider Bearing with Ferro-Lubricant

Girish C. Panchal | Himanshu C. Patel | Himesh A. Patel

Downloads: 96 | Views: 1256

Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1911 - 1913

Binets Formula for the Tetranacci Sequence

Mansi N. Zaveri | Dr. Jayant K. Patel

Downloads: 95 | Views: 741

Mathematics, Morocco, Volume 4 Issue 1, January 2015

Pages: 1159 - 1161

On Automatic Continuity in the Jordan-Banach Algebras

Youssef TIDLI

Downloads: 95 | Views: 733

Mathematics, India, Volume 9 Issue 10, October 2020

Pages: 1408 - 1410

Contribution of the Duality Theory of ε - And Π -Tensor Products of Baire Spaces

Dr. Upendra Kumar Nirala

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.